RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 12, Pages 2138–2147 (Mi de5379)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

General boundary value problems for systems of partial differential equations in a half space in the class of generalized functions

N. E. Tovmasyan

K. Marx Erevan Polytechnic Institute

Full text: PDF file (1276 kB)

Bibliographic databases:
UDC: 517.956.2
Received: 17.03.1982

Citation: N. E. Tovmasyan, “General boundary value problems for systems of partial differential equations in a half space in the class of generalized functions”, Differ. Uravn., 20:12 (1984), 2138–2147

Citation in format AMSBIB
\Bibitem{Tov84}
\by N.~E.~Tovmasyan
\paper General boundary value problems for systems of partial differential equations in a half space in the class of generalized functions
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 12
\pages 2138--2147
\mathnet{http://mi.mathnet.ru/de5379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=772811}


Linking options:
  • http://mi.mathnet.ru/eng/de5379
  • http://mi.mathnet.ru/eng/de/v20/i12/p2138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. E. Tovmasyan, “Boundary value problems for nonregular systems of differential equations on a half-plane in the class of generalized functions and functions of polynomial growth”, Math. USSR-Sb., 59:1 (1988), 181–208  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:39
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019